Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 2, Pages 77-82

On ideals of implicative semigroups

1Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Korea
2Department of Mathematics, Chungju National University, Chungju 380-702, Korea

Received 2 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun and Kyung Ho Kim, “On ideals of implicative semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 2, pp. 77-82, 2001.